Melvyn B. Nathanson
Melvyn B. Nathanson
Professor of Mathematics at Lehman College (CUNY)
Verified email at lehman.cuny.edu
Title
Cited by
Cited by
Year
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer, 1996
1157*1996
Additive Number Theory: Inverse Problems and the Geometry of Subsets
MB Nathanson
Springer Sciwnce & Business Media, 1996
1155*1996
Elementary methods in number theory
MB Nathanson
Springer Science & Business Media, 2008
5442008
The polynomial method and restricted sums of congruence classes
N Alon, MB Nathanson, I Ruzsa
Journal of Number Theory 56 (2), 404-417, 1996
1801996
Adding distinct congruence classes modulo a prime
N Alon, MB Nathanson, I Ruzsa
The American mathematical monthly 102 (3), 250-255, 1995
1121995
Convexity and sumsets
G Elekes, MB Nathanson, IZ Ruzsa
Journal of Number Theory 83 (2), 194-201, 2000
812000
On sums and products of integers
M Nathanson
Proceedings of the American Mathematical Society 125 (1), 9-16, 1997
781997
Additive number theory: Graduate texts in mathematics
MB Nathanson
Springer (New York, NY [ua]), 1996
52*1996
Sets with more sums than differences
MB Nathanson
arXiv preprint math/0608148, 2006
502006
Unique representation bases for the integers
MB Nathanson
arXiv preprint math/0202137, 2002
502002
Minimal bases and maximal nonbases in additive number theory
MB Nathanson
Journal of Number Theory 6 (4), 324-333, 1974
491974
A short proof of Cauchy's polygonal number theorem
MB Nathanson
Proceedings of the American Mathematical Society, 22-24, 1987
431987
Problems in additive number theory. I
MB Nathanson
Additive combinatorics 43, 263-270, 2007
422007
Padé and rational approximations to systems of functions and their arithmetic applications
DV Chudnovsky, GV Chudnovsky
Number theory, 37-84, 1984
421984
Sums of finite sets of integers
MB Nathanson
American Mathematical Monthly, 1972
391972
Desperately seeking mathematical proof
MB Nathanson
The Best Writing on Mathematics 2010 1, 13, 2011
362011
Affine invariants, relatively prime sets, and a phi function for subsets of {1, 2,..., n}
MB Nathanson
Integers 7, A1, 2007
342007
Permutations, periodicity, and chaos
MB Nathanson
Journal of Combinatorial Theory, Series A 22 (1), 61-68, 1977
341977
Polynomial Pell’s equations
MB Nathanson
Proceedings of the American Mathematical Society 56 (1), 89-92, 1976
341976
Lecture notes in mathematics
WA Coppel
Dichotomies m Stability Theory 629, 1971
32*1971
The system can't perform the operation now. Try again later.
Articles 1–20